Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Will intake of Maxgallin tablet lead to inflammation and hardening of muscles as an allergic reaction?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1979
Answered : 624 Questions
Question
Will intake of Maxgallin tablet lead to inflammation and hardening of muscles as an allergic reaction?
Posted Tue, 14 Aug 2012 in Asthma and Allergy
 
 
Answered by Dr. Chandra Shekhar Sharma 30 minutes later
Hi,

Welcome to XXXXXXX

Maxgalin contains pregabalin.

Intake of Maxgalin is not known to cause inflammation and hardening of muscles.

It can cause muscle cramp and myalgia.

Thank you for posting your query. Hope you found my response to your query informative and helpful.

Treatment is to be discontinued, if patient develops severe angioedema. Treatment is withdrawn gradually over a week. It can also cause peripheral edema. Regular vision check is recommended.

If you have further concerns in this regard, I would be happy to discuss those with you as well.

With good wishes,
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask an Allergist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor